Works matching DE "NUMERICAL solutions to Riccati equation"
Results: 112
A new two-phase structure-preserving doubling algorithm for critically singular M-matrix algebraic Riccati equations.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 2, p. 291, doi. 10.1002/nla.2025
- By:
- Publication type:
- Article
A new subspace iteration method for the algebraic Riccati equation.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 1, p. 26, doi. 10.1002/nla.1936
- By:
- Publication type:
- Article
Some predictor-corrector-type iterative schemes for solving nonsymmetric algebraic Riccati equations arising in transport theory.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 6, p. 761, doi. 10.1002/nla.1932
- By:
- Publication type:
- Article
A generalized structured doubling algorithm for the numerical solution of linear quadratic optimal control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 1, p. 112, doi. 10.1002/nla.1828
- By:
- Publication type:
- Article
Fifth Order Predictor-Corrector Method for Quadratic Riccati Differential Equations.
- Published in:
- International Journal of Engineering & Applied Sciences (1309-0267), 2017, v. 9, n. 4, p. 51, doi. 10.24107/ijeas.349872
- By:
- Publication type:
- Article
Exact stationary solution of the Kompaneets kinetic equation.
- Published in:
- Technical Physics Letters, 2009, v. 35, n. 3, p. 260, doi. 10.1134/S1063785009030195
- By:
- Publication type:
- Article
Structure-Preserving Algorithms for Periodic Discrete-Time Algebraic Riccati Equations.
- Published in:
- International Journal of Control, 2004, v. 77, n. 8, p. 767, doi. 10.1080/00207170410001714988
- By:
- Publication type:
- Article
Robust stabilization of two-time scale systems with respect to the normalized coprime factorization.
- Published in:
- International Journal of Control, 2002, v. 75, n. 1, p. 1, doi. 10.1080/00207170110086944
- By:
- Publication type:
- Article
Risk-averse control of a three-dimensional wear process.
- Published in:
- International Journal of Control, 2000, v. 73, n. 14, p. 1307, doi. 10.1080/002071700421691
- By:
- Publication type:
- Article
Extensions of the bounded real lemma of discrete-time systems.
- Published in:
- International Journal of Control, 2000, v. 73, n. 14, p. 1322, doi. 10.1080/002071700421718
- By:
- Publication type:
- Article
The H multistep ahead prediction problem: existence and convergence of solutions.
- Published in:
- International Journal of Control, 2000, v. 73, n. 11, p. 1078, doi. 10.1080/002071700411359
- By:
- Publication type:
- Article
Necessary and Sufficient Conditions for Positive Solutions of Second-Order Nonlinear Dynamic Equations on Time Scales.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/769893
- By:
- Publication type:
- Article
Control of a separated boundary layer: reduced-order modeling using global modes revisited.
- Published in:
- Theoretical & Computational Fluid Dynamics, 2011, v. 25, n. 1-4, p. 195, doi. 10.1007/s00162-010-0195-5
- By:
- Publication type:
- Article
Optimal control and stabilization for linear continuous‐time mean‐field systems with delay.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2022, v. 16, n. 3, p. 283, doi. 10.1049/cth2.12225
- By:
- Publication type:
- Article
Derivation of the system of generalized Riccati equations from the system of evolution equations.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 4, p. -1, doi. 10.1142/S1793557117500814
- By:
- Publication type:
- Article
Some results on difference Riccati equations.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 6, p. 1091, doi. 10.1007/s10114-011-9175-y
- By:
- Publication type:
- Article
Exact solutions and Riccati-type first integrals.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2017, v. 24, p. 75, doi. 10.1080/14029251.2017.1418055
- By:
- Publication type:
- Article
INTEGRABILITY OF LIE SYSTEMS THROUGH RICCATI EQUATIONS.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2011, v. 18, n. 1, p. 29, doi. 10.1142/S1402925111001131
- By:
- Publication type:
- Article
BERNOULLI NUMBERS AND SOLITONS - REVISITED.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2010, p. 121, doi. 10.1142/S1402925110000635
- By:
- Publication type:
- Article
Optimal saturated feedback laws for LQR problems with bounded controls.
- Published in:
- Computational & Applied Mathematics, 2013, v. 32, n. 2, p. 355, doi. 10.1007/s40314-013-0025-7
- By:
- Publication type:
- Article
Optimal control using state-dependent Riccati equation of lost of sight in a tuberculosis model.
- Published in:
- Computational & Applied Mathematics, 2013, v. 32, n. 2, p. 191, doi. 10.1007/s40314-013-0002-1
- By:
- Publication type:
- Article
Annotated listing of new books.
- Published in:
- Journal of Economic Literature, 1992, v. 30, n. 3, p. 1566
- Publication type:
- Article
Trace Inequalities for Matrix Products and Trace Bounds for the Solution of the Algebraic Riccati Equations.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/101085
- By:
- Publication type:
- Article
Engineering Applications of Adaptive Kalman Filtering Based on Singular Value Decomposition (SVD).
- Published in:
- Applied Sciences (2076-3417), 2020, v. 10, n. 15, p. 5168, doi. 10.3390/app10155168
- By:
- Publication type:
- Article
Numerical treatment for solving fractional Riccati differential equation
- Published in:
- Journal of the Egyptian Mathematical Society, 2013, v. 21, n. 1, p. 32, doi. 10.1016/j.joems.2012.09.005
- By:
- Publication type:
- Article
On the numerical solution of large-scale sparse discrete-time Riccati equations.
- Published in:
- Advances in Computational Mathematics, 2011, v. 35, n. 2-4, p. 119, doi. 10.1007/s10444-011-9174-7
- By:
- Publication type:
- Article
Oscillatory Behaviors of Solutions of Riccati'S α-Difference Equation.
- Published in:
- Journal of Modern Methods in Numerical Mathematics, 2013, v. 4, n. 1, p. 11
- By:
- Publication type:
- Article
New Upper and Lower Eigenvalue Bounds for the Solution of the Continuous Algebraic Riccati Equation.
- Published in:
- Asian Journal of Control, 2014, v. 16, n. 1, p. 284, doi. 10.1002/asjc.580
- By:
- Publication type:
- Article
Oscillatory Behavior of Solutions for a Class of Second Order Nonlinear Differential Equation with Perturbation.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 110, n. 2, p. 885, doi. 10.1007/s10440-009-9483-8
- By:
- Publication type:
- Article
OSCILLATION RESULTS FOR SECOND ORDER HALF-LINEAR NONHOMOGENEOUS DIFFERENTIAL EQUATIONS WITH DAMPING.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 2, p. 255
- By:
- Publication type:
- Article
Further exact traveling wave solutions to the (2+1)-dimensional Boussinesq and Kadomtsev-Petviashvili equation.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 1, p. 557
- By:
- Publication type:
- Article
Oscillations of even order half-linear impulsive delay differential equations with damping.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0791-4
- By:
- Publication type:
- Article
On One Method for Solving Matrix Riccati Equation.
- Published in:
- Azerbaijan Journal of Mathematics, 2018, v. 8, n. 1, p. 99
- By:
- Publication type:
- Article
A note on “The tanh–coth method combined with the Riccati equation for solving nonlinear coupled equation in mathematical physics”
- Published in:
- Journal of King Saud University - Science, 2012, v. 24, n. 4, p. 379, doi. 10.1016/j.jksus.2012.06.001
- By:
- Publication type:
- Article
The tanh–coth method combined with the Riccati equation for solving nonlinear coupled equation in mathematical physics
- Published in:
- Journal of King Saud University - Science, 2011, v. 23, n. 2, p. 127, doi. 10.1016/j.jksus.2010.06.020
- By:
- Publication type:
- Article
Construction of hypergeometric solutions to the q-Painlevé equations.
- Published in:
- IMRN: International Mathematics Research Notices, 2005, v. 2005, n. 24, p. 1439, doi. 10.1155/IMRN.2005.1439
- By:
- Publication type:
- Article
Hereditary Riccati Equation with Fractional Derivative of Variable Order.
- Published in:
- Journal of Mathematical Sciences, 2021, v. 253, n. 4, p. 564, doi. 10.1007/s10958-021-05254-0
- By:
- Publication type:
- Article
Behavior of Stabilizing Solutions of the Riccati Equation.
- Published in:
- Journal of Mathematical Sciences, 2018, v. 234, n. 4, p. 455, doi. 10.1007/s10958-018-4022-7
- By:
- Publication type:
- Article
NEW EXACT SOLUTIONS FOR A SEMICONDUCTOR NONLINEAR REACTION-DIFFUSION EQUATION: THE COMBINATION OF THE FACTORIZATION METHOD TO THE PROJECTIVE RICCATI EQUATION METHOD.
- Published in:
- Electronic Journal of Mathematical Analysis & Applications, 2017, v. 5, n. 2, p. 271, doi. 10.21608/ejmaa.2017.310993
- By:
- Publication type:
- Article
An algorithm for computing positive definite solutions of the nonlinear matrix equation X + A * X -1 A = I.
- Published in:
- 2003
- By:
- Publication type:
- Other
On the Solution of the Riccati Equation by the Decomposition Method.
- Published in:
- International Journal of Computer Mathematics, 2002, v. 79, n. 1, p. 103, doi. 10.1080/00207160211917
- By:
- Publication type:
- Article
Perturbation Theory for Linearly Perturbed Algebraic Riccati Equations.
- Published in:
- Numerical Functional Analysis & Optimization, 2014, v. 35, n. 12, p. 1532, doi. 10.1080/01630563.2014.895765
- By:
- Publication type:
- Article
Control of nonlinear state-dependent systems using a receding horizon strategy.
- Published in:
- Advances in Mechanical Engineering (Sage Publications Inc.), 2016, v. 8, n. 11, p. 1, doi. 10.1177/1687814016681695
- By:
- Publication type:
- Article
A Numerical Approximation Framework for the Stochastic Linear Quadratic Regulator on Hilbert Spaces.
- Published in:
- Applied Mathematics & Optimization, 2017, v. 75, n. 3, p. 499, doi. 10.1007/s00245-016-9339-3
- By:
- Publication type:
- Article
On Optimal Feedback Control for Stationary Linear Systems.
- Published in:
- Applied Mathematics & Optimization, 2010, v. 61, n. 2, p. 145, doi. 10.1007/s00245-009-9081-1
- By:
- Publication type:
- Article
Radiating stars with exponential Lie symmetries.
- Published in:
- General Relativity & Gravitation, 2016, v. 48, n. 7, p. 1, doi. 10.1007/s10714-016-2081-y
- By:
- Publication type:
- Article
Some properties of solutions of systems of two linear first-order ordinary differential equations.
- Published in:
- Differential Equations, 2015, v. 51, n. 4, p. 440, doi. 10.1134/S0012266115040023
- By:
- Publication type:
- Article
Controllability Conditions for the Riccati Equation.
- Published in:
- Differential Equations, 2003, v. 39, n. 12, p. 1741, doi. 10.1023/B:DIEQ.0000023554.49047.48
- By:
- Publication type:
- Article
Necessary Solvability Conditions for Multiparameter Riccati Equations in the Robust Output Feedback H<sup>∞</sup>-Control Problem.
- Published in:
- Differential Equations, 2003, v. 39, n. 11, p. 1529, doi. 10.1023/B:DIEQ.0000019344.19779.8c
- By:
- Publication type:
- Article
Equivalence of Riccati Equations with Periodic Coefficients.
- Published in:
- Differential Equations, 2003, v. 39, n. 4, p. 604, doi. 10.1023/A:1026035532292
- By:
- Publication type:
- Article